Next, choose a time

Essentials Aspirin 300mg Tablets 24 Pack

kg

Product Details

Ingredients

Aspirin 300mg.

Allergen

Gluten

Directions

Adults and children over 12 years: Take 1 to 3 tablets every 4 hours as required. Tablets should be taken with water. Do not exceed 4 doses (or 12 tablets) in 24 hours.
Suitable For: Temporary relief of pain and discomfort associated with headaches, arthritis, muscular pain, toothache, migraine headache, sore throats, symptoms of cold and flu. Relieves inflammation associated with muscular pain, strains and sprains. Reduces fever.
Storage Instructions: Store below 25°C.

Health and Product Warnings

Do not use this medicine: If you have a stomach ulcer; During the first 6 months of pregnancy except on doctor's advice, do not use at all during the last 3 months of pregnancy; If you are allergic to aspirin or other anti/inflammatory medicines. Unless a doctor has told you to, do not use this medicine: For more than a few days at a time; If you have asthma; In children 12 to 16 years of age with or recovering from chicken pox, influenza, or fever. Unless advised by your doctor or pharmacist, do not use this medicine: with products conatining aspirin or anti-inflammatory medicines or with medicines that you are taking regularly. If you get an allergic reaction, stop taking and see your doctor immediately. Do not give to children under 12 years. See a doctor before taking this medicine for thinning the blood or for your heart. Contains Gluten. Lactose free.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.